# SDR SWAA2020050145323

- Difficulty date: April 14, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN #2 SEAT TRACK STA 520 TOP FLANGE HAS DAMAGE. / REMOVED AND REPLACED #2 SEAT TRACK BS 500C +10- 520 PER SRM 53-00-52-2R-4.
